I'm using Pixicam for Osteoarthritis and Rheumatoid Arthritis. After a while I get this rash on my legs. I stop using it for a while then, but soon suffer from pain. If I start using it again, soon the rash is back, looking the same and exactly on the same spot as the previous ones. What else can I use. I'm suffering from constipation and bloating as well.
Helena; You need to talk to your doctor a rash is never good and don't worry about what other medications there are so many it is a matter of the doctor trying different things until you get the most benefits and the less side effects. please give your doctor a call and let him or her know what is going on. Chuck1957
- Piroxicam Information for Consumers
- Piroxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Piroxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2010 • 1 answer
Posted 25 May 2011 • 2 answers
Posted 30 Jun 2014 • 1 answer
Posted 11 Apr 2016 • 1 answer
Posted 13 Sep 2016 • 1 answerFAQ by Drugs.com